It is currently Sun Aug 20, 2017 2:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Oct 20, 2014 10:13 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Sep 11, 2014 2:08 pm
Posts: 89
Location: NWNJ
Man...after getting through my 8th day going into 9th...I truly looked in the mirror today and I say WTF HAPPENED TO ME :x !!! I got so content the last yr and half on Sub, I just flat out didn't give a crap about myself. I let myself go. As I look at my muffin top, cellulite, squeezing into fat jeans (cant bear sweats anymore..lol) I cant believe it. I was once an athlete, went to gym, was in shape. I'm 5'4" and was 130, Im now 142. Too me, that's a lot. My hair is white (roots), falling out (had to stop BCP at 43yrs old, neglected my yearly gyno also) :x I'm a mess. No energy to color it but have to for new job. Now on testosterone...I always had PCOS, an excess of T in a female hence going on pill ions ago. Since Sub I tested twice in the negative for a woman. I know its the meds, for both men and women. I hope mine comes up as its vital but not as much as before. Time will tell...Anyway...Am I the freakin only one that went to hell on this medication?? And yes, I blame the meds. Even after coming off Oxi etc...4 days later at the gym. Worked out like a fiend on it ....er...anyways...I pray as I am still weak, I get my old drive back to take care of ME too and find peace in exercise. Im going from FT to PT so a gym membership is out of question. Im in NJ and its getting cold. I would be so afraid to walk back into a gym I haven't been in in 2 years. LOL.PS When is this sneezing going to end??!! I go back to work tomorrow...nervous for that too!

_________________
I want the monkey off my back for good!!


Top
 Profile  
 
PostPosted: Mon Oct 20, 2014 11:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Hi Melissa, it's a really good sign when we start to care for ourselves again, appearance included. It's awful let ourselves go in so many ways, while on Subs (Methadone too for me).

The YMCA/YWCA has a mandate to provide access to people who can't afford full memberships, and here in Toronto, a lot of recovery people are paying $20/month at the Y. It can't be too much different where you are.

Good luck.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
PostPosted: Mon Oct 20, 2014 2:30 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Sep 11, 2014 2:08 pm
Posts: 89
Location: NWNJ
Thanks Johnny, I live in the sticks. Nearest Y is like 45 min+ away. UGH. I dragged my ass out today and it felt OK. What you guys have said about music is 100%...I was jamming to Eminem, Bad Co, singing, happy, then crying. LOL. Just feeling....

_________________
I want the monkey off my back for good!!


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Oct 21, 2014 5:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jun 26, 2014 4:41 am
Posts: 712
Location: Connected
You are doing great Melissa- just take it day by day, and everything will improve. I also let a lot of things go, but it is all coming back- it just takes time- hang in there :D
Good luck at work today! All you need to do today is get through this day suboxone free!! You can do it! Tomorrow will be easier!

_________________
"BE the change that you wish to see in the world"

Mahatma Gandhi


Top
 Profile  
 
PostPosted: Sun Oct 26, 2014 11:43 am 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
When I read this my mouth dropped open because I feel just like that ! My hair also needs coloring, hell I looked on YouTube on how to cut your own hair so I wouldn't have to leave the house. Yep I cut my own hair. I did a pretty good job too lol ! I haven't been grocery shopping in 2 years ( hubby does it). I wear the same old clothes and have gained a few pounds. I can't wait to be my old self again ....

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
PostPosted: Sun Oct 26, 2014 2:33 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Okay, I'm a guy posting on a thread meant for women, but I do have a wife of 24 yrs who has been battling hormones since her first period. Way back when all the doctors would tell her it's in her head. (lucky for them she had no firearm available)

About 10 years ago she found a team of women who specialize in hormone treatment of women. It was a life saver! For the first time in her life she felt normal most of the time. Regular OB/Gyn's had no clue on how to read the hormone blood panel. (at least back then)

My recommendation is to do a good search for doctors & or nurse practitioners who specialize in hormone replacement therapy. They will see what is lacking and prescribe a cream to balance you out. It has to be sent to a compounding pharmacy but almost every town has them.

We all know that opiates, not just Suboxone, reduce testosterone levels in both men and women. I am on a cream to balance me out and it works great.

Okay, the man will shut up and read the next post....

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group